Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avandia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
c sterling
Guest
 
Posts: n/a
Default retention / weight gain

Avandia immediately took my blood sugar down to 90-110 reading range with no apparent issues.<br>After a number of months (6+) I was gaining what has turned out to be an additional 50lbs and can no longer see my ankles.<br>Tried a diuretic - no affect after two months.<br>Stopped avandia and continued metformin and ankels have returned, swelling in legs reduced - not sure of weight as yet.<br><br>Will continue this process for aditional 30-days.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
weight gain Carol Colazal 0 05-12-2008 06:44 PM
Weight Gain Kim Singulair 0 09-13-2007 04:17 PM
weight gain Unregistered Clarinex 0 12-03-2005 06:00 AM
Weight Gain Unregistered Zelnorm 0 12-02-2005 06:00 AM
weight gain Anonymous Clarinex 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:54 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.